# SDR AUS20010999

- Difficulty date: June 5, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 33400512
- Condition: Deteriorated
- Location: Fuselage
- Part time: 2,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANKS DETERIORATED. FUEL SYSTEM AND FUEL FILTERS CONTAMINATED WITH FOAM MATERIAL.
